Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 37, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 8, 2008, 9:58 AM CDT for Creek County, Oklahoma. It took effect at Apr 8, 2008, 11:14 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2008, 9:58 AM CDT (14:58 UTC)
- In effect from
- Apr 8, 2008, 11:14 AM CDT
- Expired
- Apr 11, 2008, 2:21 PM CDT
- In force
- 3 days
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Creek County, OK
The radar
The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Polecat Creek near Sapulpa (SPCO2).
- Action stage
- 21 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07165508, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 081458 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 958 AM CDT TUE APR 08 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. OKC037-082258- /O.NEW.KTSA.FL.W.0037.080408T1614Z-080409T0824Z/ /SPCO2.1.ER.080408T1614Z.080408T1800Z.080409T0224Z.NO/ 958 AM CDT TUE APR 08 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 900 AM TUESDAY THE STAGE WAS 17.32 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE POLECAT CREEK NEAR SAPULPA IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 23.9 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * IMPACT...AT 24.0 FEET...WIDESPREAD FLOODING WILL AFFECT PASTURELANDS AND OIL FIELDS BETWEEN SAPULPA AND THE TULSA COUNTY LINE. BARNS AND OTHER OUTBUILDINGS MAY BE THREATENDED BY MINOR FLOODING. $$
12 follow-up statements
000 WGUS84 KTSA 081911 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 211 PM CDT TUE APR 08 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. OKC037-090311- /O.EXT.KTSA.FL.W.0037.000000T0000Z-080409T0804Z/ /SPCO2.1.ER.080408T1656Z.080408T1853Z.080409T0204Z.NO/ 211 PM CDT TUE APR 08 2008 THE FLOOD WARNING CONTINUES FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 153 PM TUESDAY THE STAGE WAS 23.44 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 22.0 FEET...MINOR FLOODING OF PASTURELANDS AND OIL FIELDS WILL OCCUR. $$
000 WGUS84 KTSA 082305 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 605 PM CDT TUE APR 08 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. OKC037-090705- /O.EXT.KTSA.FL.W.0037.000000T0000Z-080409T0852Z/ /SPCO2.2.ER.080408T1656Z.080408T2250Z.080409T0252Z.NO/ 605 PM CDT TUE APR 08 2008 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 550 PM TUESDAY THE STAGE WAS 25.30 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 24.0 FEET...WIDESPREAD FLOODING WILL AFFECT PASTURELANDS AND OIL FIELDS BETWEEN SAPULPA AND THE TULSA COUNTY LINE. BARNS AND OTHER OUTBUILDINGS MAY BE THREATENDED BY MINOR FLOODING. $$
000 WGUS84 KTSA 090145 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 845 PM CDT TUE APR 08 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. OKC037-090945- /O.EXT.KTSA.FL.W.0037.000000T0000Z-080410T0717Z/ /SPCO2.2.ER.080408T1656Z.080408T2250Z.080410T0117Z.NO/ 845 PM CDT TUE APR 08 2008 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 550 PM TUESDAY THE STAGE WAS 25.30 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY WEDNESDAY EVENING. * IMPACT...AT 24.0 FEET...WIDESPREAD FLOODING WILL AFFECT PASTURELANDS AND OIL FIELDS BETWEEN SAPULPA AND THE TULSA COUNTY LINE. BARNS AND OTHER OUTBUILDINGS MAY BE THREATENDED BY MINOR FLOODING. $$
000 WGUS84 KTSA 091345 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 845 AM CDT WED APR 09 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. OKC037-092145- /O.EXT.KTSA.FL.W.0037.000000T0000Z-080410T2230Z/ /SPCO2.2.ER.080408T1656Z.080408T2250Z.080410T1630Z.NO/ 845 AM CDT WED APR 09 2008 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 629 AM WEDNESDAY THE STAGE WAS 19.30 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE POLECAT CREEK NEAR SAPULPA IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 21.6 FEET BY THURSDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY MORNING. * IMPACT...AT 22.0 FEET...MINOR FLOODING OF PASTURELANDS AND OIL FIELDS WILL OCCUR. $$
000 WGUS44 KTSA 091918 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 218 PM CDT WED APR 09 2008 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. OKC037-100318- /O.EXT.KTSA.FL.W.0037.000000T0000Z-080411T1100Z/ /SPCO2.2.ER.080408T1656Z.080410T1200Z.080411T0500Z.NO/ 218 PM CDT WED APR 09 2008 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 629 AM WEDNESDAY THE STAGE WAS 15.11 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE POLECAT CREEK NEAR SAPULPA IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 25.5 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY BEFORE DAWN . * IMPACT...AT 26.0 FEET...MODERATE FLOODING WILL AFFECT PASTURELANDS AND SUBURBAN ROADS BETWEEN SAPULPA AND JENKS. LIVESTOCK BARNS AND OTHER OUTBUILDINGS WILL BE FLOODED. $$
000 WGUS84 KTSA 100132 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 832 PM CDT WED APR 09 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. OKC037-100932- /O.EXT.KTSA.FL.W.0037.000000T0000Z-080411T1533Z/ /SPCO2.2.ER.080408T1656Z.080408T2250Z.080411T0933Z.NO/ 832 PM CDT WED APR 09 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 2 PM WEDNESDAY THE STAGE WAS 15.45 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE POLECAT CREEK NEAR SAPULPA IS EXPECTED TO RISE ABOVE FLOOD STAGE THURSDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR 25.1 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. * IMPACT...AT 25.0 FEET...MODERATE FLOODING WILL AFFECT PASTURELANDS AND OIL FIELDS BETWEEN SAPULPA AND THE TULSA COUNTY LINE. BARNS AND OTHER OUTBUILDINGS WILL EXPERIENCE MINOR FLOODING. $$
000 WGUS84 KTSA 100700 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 159 AM CDT THU APR 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. OKC037-101459- /O.EXT.KTSA.FL.W.0037.000000T0000Z-080412T0004Z/ /SPCO2.2.ER.080408T1656Z.080411T0000Z.080411T1804Z.NO/ 159 AM CDT THU APR 10 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 856 PM WEDNESDAY THE STAGE WAS 15.30 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE POLECAT CREEK NEAR SAPULPA IS EXPECTED TO RISE ABOVE FLOOD STAGE BEFORE DAWN AND CONTINUE TO RISE TO NEAR 27.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY AFTERNOON. * IMPACT...AT 28.0 FEET...SEVERE FLOODING WILL AFFECT PASTURELANDS... OIL FIELDS AND COUNTY ROADS BETWEEN SAPULPA AND JENKS. BARNS AND OILFIELD STORAGE TANKS MAY BE FLOODED. SUBURBAN HOMES WILL HAVE WATER IN YARDS. $$
000 WGUS84 KTSA 101343 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 843 AM CDT THU APR 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. OKC037-102143- /O.EXT.KTSA.FL.W.0037.000000T0000Z-080411T1836Z/ /SPCO2.2.ER.080408T1656Z.080410T1800Z.080411T1236Z.NO/ 843 AM CDT THU APR 10 2008 THE FLOOD WARNING CONTINUES FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 725 AM THURSDAY THE STAGE WAS 25.85 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE RISING TO NEAR 27.0 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 28.0 FEET...SEVERE FLOODING WILL AFFECT PASTURELANDS... OIL FIELDS AND COUNTY ROADS BETWEEN SAPULPA AND JENKS. BARNS AND OILFIELD STORAGE TANKS MAY BE FLOODED. SUBURBAN HOMES WILL HAVE WATER IN YARDS. $$
000 WGUS84 KTSA 101943 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 243 PM CDT THU APR 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. OKC037-110343- /O.EXT.KTSA.FL.W.0037.000000T0000Z-080411T1800Z/ /SPCO2.2.ER.080408T1656Z.080410T1502Z.080411T1200Z.NO/ 243 PM CDT THU APR 10 2008 THE FLOOD WARNING CONTINUES FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 1002 AM THURSDAY THE STAGE WAS 26.85 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT...AT 26.0 FEET...MODERATE FLOODING WILL AFFECT PASTURELANDS AND SUBURBAN ROADS BETWEEN SAPULPA AND JENKS. LIVESTOCK BARNS AND OTHER OUTBUILDINGS WILL BE FLOODED. $$
000 WGUS84 KTSA 110236 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 936 PM CDT THU APR 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. OKC037-111036- /O.EXT.KTSA.FL.W.0037.000000T0000Z-080411T2120Z/ /SPCO2.2.ER.080408T1656Z.080410T1502Z.080411T1520Z.NO/ 936 PM CDT THU APR 10 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 920 PM THURSDAY THE STAGE WAS 26.80 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE FRIDAY MORNING. * IMPACT...AT 24.0 FEET...WIDESPREAD FLOODING WILL AFFECT PASTURELANDS AND OIL FIELDS BETWEEN SAPULPA AND THE TULSA COUNTY LINE. BARNS AND OTHER OUTBUILDINGS MAY BE THREATENDED BY MINOR FLOODING. $$
000 WGUS84 KTSA 111525 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1025 AM CDT FRI APR 11 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. OKC037-111941- /O.EXT.KTSA.FL.W.0037.000000T0000Z-080411T1941Z/ /SPCO2.2.ER.080408T1656Z.080410T1502Z.080411T1341Z.NO/ 1025 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 920 PM THURSDAY THE STAGE WAS 26.80 FEET. * MODERATE FLOODING IS OCCURRING. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 26.0 FEET...MODERATE FLOODING WILL AFFECT PASTURELANDS AND SUBURBAN ROADS BETWEEN SAPULPA AND JENKS. LIVESTOCK BARNS AND OTHER OUTBUILDINGS WILL BE FLOODED. $$
000 WGUS84 KTSA 111921 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 221 PM CDT FRI APR 11 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. OKC037-111951- /O.CAN.KTSA.FL.W.0037.000000T0000Z-080412T0147Z/ /SPCO2.1.ER.080408T1656Z.080410T1502Z.080411T1947Z.NO/ 221 PM CDT FRI APR 11 2008 THE FLOOD WARNING IS CANCELLED FOR THE POLECAT CREEK NEAR SAPULPA. * AT 100 PM THURSDAY THE STAGE WAS ESTIMATED AT 20.1 FEET. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 8, 2:37 AM CDT, 7 hours 21 minutes earlier.
Area forecast discussion, Apr 8, 2:37 AM CDT, 7 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 237 AM CDT TUE APR 8 2008 .DISCUSSION... WARM FRONT AT 2 AM THIS MORNING WAS NEARLY STATIONARY...STRETCHING ALONG INTERSTATE 44 BACK TOWARDS THE SURFACE LOW THAT WAS LOCATED OVER THE TEXAS PANHANDLE. SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ALONG THE FRONT AS THE LOW LEVEL JET INCREASES OVER OKLAHOMA...WITH ADDITIONAL STRONG TO SEVERE STORMS INCREASING NORTH OF THE FRONT AS WELL. WIND SHEAR NEAR THE FRONT AND SUFFICIENT ELEVATED INSTABILITY ARE SUPPORTING ELEVATED SUPERCELLS CAPABLE OF PRODUCING VERY LARGE HAIL...AND EXPECT THIS TREND TO CONTINUE THROUGH THE MORNING. THERE WILL BE AN ISOLATED TORNADO THREAT NEAR THE SURFACE BOUNDARY...ESPECIALLY IF A SUPERCELL IS ABLE TO BECOME MORE SURFACE BASED. WILL PROBABLY NEED TO MAKE LAST MINUTE ADJUSTMENTS TO FIRST PERIOD TEMPS/POPS BASED ON LAST LOOK AT RADAR AND LOCATION OF THE BOUNDARY. AS AN IMPULSE WITHIN THE UPPER FLOW MOVES THROUGH THE CENTRAL PLAINS TODAY...THE SURFACE LOW WILL MOVE TO THE NORTHEAST ACROSS OK AND INTO MISSOURI. A TRAILING COLD FRONT WILL ALSO MOVE ACROSS THE FORECAST AREA BEFORE STALLING JUST SOUTH OF THE RED RIVER TONIGHT. THE FRONT WILL PROVIDE A FOCUS FOR ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ACROSS THE FA DURING THE LATE MORNING AND AFTERNOON HOURS. GFS/ECMWF/WRF IN GOOD AGREEMENT WITH A MUCH STRONGER UPPER TROF MOVING THROUGH THE FOUR CORNERS AREA ON WEDNESDAY...WITH LEE CYCLOGENESIS OCCURRING AT THE SURFACE. STALLED FRONT NEAR THE RED RIVER WILL LIFT BACK NORTH WEDNESDAY...WITH A QUICK RETURN OF DEEP LOW LEVEL MOISTURE. STRONG LOW LEVEL JET WILL SUPPORT THUNDERSTORM DEVELOPMENT ALONG AND NORTH OF THE NORTHWARD MOVING FRONT. STRONG JET STREAK WILL ALSO BE ROTATING THROUGH THE BASE OF UPPER TROF WEDNESDAY NIGHT...ENHANCING THE POTENTIAL FOR ELEVATED SEVERE THUNDERSTORMS. EXCESSIVE RAINFALL WILL BE A CONCERN LATE WEDNESDAY THROUGH THURSDAY...WITH MODEL PWATS OF AROUND 1.5 INCHES AND DEWPOINTS RISING INTO THE UPPER 50S/LOW 60S DURING THIS TIME. WILL PROBABLY NEED A FLASH FLOOD WATCH BEGINNING WEDNESDAY EVENING...THOUGH WITH UNCERTAINTY IN LOCATION OF HEAVIEST RAINFALL WILL LET THE DAY SHIFT TAKE ANOTHER LOOK BEFORE ISSUING ANY HEADLINES. A DRYLINE WILL MOVE ACROSS OKLAHOMA DURING THE DAY THURSDAY...FOLLOWED CLOSELY BEHIND BY THE COLD FRONT. UPPER DYNAMICS WILL BE SUPPORTIVE OF WIDESPREAD SEVERE WEATHER THURSDAY AFTERNOON AS THE UPPER LOW DEEPENS AND BECOMES NEGATIVELY TILTED. ROTATING SUPERCELLS WILL BE POSSIBLE WITH THE DEGREE OF WINDS SHEAR EXPECTED...AND ANY BACKING OF THE SURFACE WINDS WILL INCREASE THE TORNADO POTENTIAL. FRONT WILL CLEAR THE AREA BY THURSDAY NIGHT. WRAP AROUND CLOUDS AND STRONG CAA WILL KEEP TEMPERATURES WILL BELOW AVERAGE FRIDAY AND SATURDAY...AND WENT WITH A BLEND OF THE COLDER ECMWF AND WARMER MAV GUIDANCE. MAINTAINED A DRY FORECAST THIS WEEKEND THROUGH THE REST OF THE EXTENDED...WITH TEMPERATURES WARMING THROUGH THE BEGINNING OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 66 45 64 63 / 90 20 70 100 FSM 73 53 69 62 / 80 50 60 90 MLC 72 52 68 65 / 60 50 70 80 BVO 62 40 63 59 / 80 10 70 100 FYV 70 45 64 61 / 90 40 40 100 BYV 70 43 61 59 / 90 40 30 80 MKO 70 46 64 62 / 90 30 70 100 MIO 64 39 65 60 / 100 10 40 100 F10 71 46 66 64 / 80 30 70 90 HHW 74 59 72 66 / 60 80 70 80 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...18 LONG TERM....03
Hazardous weather outlook, Apr 8, 9:55 AM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 955 AM CDT TUE APR 8 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 954 AM CDT TUE APR 8 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... AT MID MORNING A COLD FRONT WAS LOCATED NEAR A MIAMI TO MUSKOGEE TO MCALESTER LINE. THIS FRONT HAD MOVED FASTER DUE TO THE RAIN LAST NIGHT BUT WILL LIKELY SLOW DOWN FOR THE REMAINDER OF THE DAY. THUS...ADDITIONAL SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE MAINLY ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. CLOUD COVER WILL LIMIT INSTABILITY WHICH WILL LIMIT THE SEVERE WEATHER RISK. ALTHOUGH AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE THIS AFTERNOON...WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL... HEAVY RAIN POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...HIGH WIND POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. EXTENDED DISCUSSION... THE COLD FRONT WILL HAVE PUSHED SOUTH INTO TEXAS BY TOMORROW MORNING. THIS FRONT WILL THEN BEGIN TO MOVE NORTH AS A WARM FRONT. SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE BEST CHANCE OF THUNDERSTORMS WILL BE FROM WEDNESDAY NIGHT INTO THURSDAY. HEAVY RAIN AS WELL AS SEVERE WEATHER WILL BE POSSIBLE WITH THE THUNDERSTORMS. A COLD FRONT WILL SWEEP ACROSS THE AREA DURING THE DAY THURSDAY ENHANCING THUNDERSTORM CHANCES AND WHEN IT PASSES BRINGING AN END TO THE RAIN. MUCH OF THE REMAINDER OF THE UPCOMING WEEK WILL BE DRY. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECASTS FOR POSSIBLE SPOTTER ACTIVATION WEDNESDAY AND THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Apr 8, 6:43 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
643 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM FLASH FLOOD 2 W SPERRY 36.30N 96.03W
04/08/2008 OSAGE OK LAW ENFORCEMENT
WATER REPORTED OVER STATE HIGHWAY 11 FROM SPERRY TO
SKIATOOK.
&&
MATLocal storm report, Apr 8, 6:46 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
646 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM FLASH FLOOD SKIATOOK 36.37N 96.00W
04/08/2008 TULSA OK LAW ENFORCEMENT
WATER OVER STATE HIGHWAY 11 NEAR SKIATOOK.
&&
MATLocal storm report, Apr 8, 9:18 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
918 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD TULSA 36.13N 95.92W
04/08/2008 TULSA OK NWS EMPLOYEE
THE INTERSECTION OF 101ST AND GARNETT HAS BEEN CLOSED DUE
TO WATER OVER THE ROAD
0900 AM FLASH FLOOD TULSA 36.13N 95.92W
04/08/2008 TULSA OK NWS EMPLOYEE
THE INTERSECTION OF 101ST AND MINGO HAS BEEN CLOSED DUE
TO WATER OVER THE ROAD
&&
DMJLocal storm report, Apr 8, 9:32 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
932 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HAIL S TULSA 36.13N 95.92W
04/08/2008 E1.25 INCH TULSA OK NWS EMPLOYEE
QUARTER TO HALF DOLLAR SIZE HAIL
&&
DMJLocal storm report, Apr 8, 9:50 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
950 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 AM HAIL 1 W MOUNDS 35.88N 96.08W
04/08/2008 E0.75 INCH CREEK OK AMATEUR RADIO
0348 AM HAIL CHOUTEAU 36.19N 95.34W
04/08/2008 E0.75 INCH MAYES OK EMERGENCY MNGR
0436 AM HAIL CHELSEA 36.54N 95.43W
04/08/2008 E0.75 INCH ROGERS OK AMATEUR RADIO
0623 AM TSTM WND DMG 2 S ELDON 35.90N 94.84W
04/08/2008 CHEROKEE OK AMATEUR RADIO
PRIVACY FENCES AND SMALL STRUCTURES DAMAGED.
&&Local storm report, Apr 8, 9:53 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
953 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG 5 W SPERRY 36.30N 96.08W
04/08/2008 OSAGE OK AMATEUR RADIO
DAMAGE TO A BARN.
&&
GEWThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 90 min |
| Apr 7, 8:26 PM CDT | Special Weather Statement | TSA | Osage | 34 min |
| Apr 7, 8:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 95 min |
| Apr 7, 9:04 PM CDT | Special Weather Statement | TSA | Osage | 26 min |
| Apr 7, 9:35 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 35 min |
| Apr 7, 9:55 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 65 min |
| Apr 7, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 83 min |
| Apr 7, 11:42 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 22 min |
| Apr 8, 12:25 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 110 min |
| Apr 8, 1:14 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 61 min |
| Apr 8, 1:25 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 95 min |
| Apr 8, 1:53 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 67 min |
| Apr 8, 2:05 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 70 min |
| Apr 8, 2:11 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 64 min |
| Apr 8, 2:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 86 min |
| Apr 8, 2:29 AM CDT | Tornado Warning | TSA | Osage, Pawnee, Tulsa | 46 min |
| Apr 8, 2:36 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 69 min |
| Apr 8, 2:52 AM CDT | Tornado Warning | TSA | Osage, Tulsa | 23 min |
| Apr 8, 3:08 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Rogers, Tulsa, Wagoner | 82 min |
| Apr 8, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 81 min |
| Apr 8, 3:29 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 76 min |
| Apr 8, 3:47 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 58 min |
| Apr 8, 4:20 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Ottawa and 1 more | 85 min |
| Apr 8, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 37 min |
| Apr 8, 4:31 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 59 min |
| Apr 8, 4:45 AM CDT | Special Weather Statement | TSA | Craig | 45 min |
| Apr 8, 5:28 AM CDT | Severe Thunderstorm Warning | TSA | Wagoner | 47 min |
| Apr 8, 5:44 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 61 min |
| Apr 8, 6:13 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa, Wagoner | 4 hr |
| Apr 8, 5:55 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 43 hr |
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.